# SDR 08FDEA00280

- Difficulty date: January 25, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA007313
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT AT STA 919 BETWEEN STR 51R AND 51L LOWER FLANGE, FRAME HAS CORROSION.  REPAIRED LOWER FLANGE AT STA 919,  LONG 51R & 51L IAW DC/MD10-10 SRM 53-30-00, VOL I   FIGURE 5
